# SDR MALA000270

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DOOR HANDLE CWP LIGHT ILLUMINATED DURING CLIMBOUT.  MX VISUALLY VERIFIED DOOR CLOSES AND LOCKS CORRECTLY.  DEFERRED MAIN DOOR WARNING SYSTEM PER MEL 52-70-1-1(C).  ENTERED INTO DMR.  MXC NOTIFIED (1580) PLACARD.
